MathSciNet Relay Station
MathSciNet bibliographic data
MR1860483 (2002h:41015) 41A17 (41A20)
Lubinsky, D. S. Sharp estimates for the maximum over minimum modulus of rational functions. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3519–3529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement